# SDR A6WA202304198569

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 43,912 hours, 42,141 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 601R310329
- Part serial: NSN
- Condition: Corroded
- Location: Lbl9 Fs559+4
- Part time: 43,912 hours, 42,141 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Ï¿½LBL9 SEAT TRACK FS559+4 - FS559+86 SEGMENT IS CORRODED. ***** AC REMOVED FROM SERVICE *****  INSTALLED NEW SEAT TRACK P/N 601R31032-9S LOCATED, DRILLED, AND INSTALLED AT LBL9 BETWEEN FS559+4 AND FS559+86 IAW CRJ-200 SRM 51-40-11 AND AMM 53-00-49-400-801
